# SDR 2000ZZZM63

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nr 3 Disk
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 49,423 hours
- Stage of operation: CL
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

FLT 312 - KCLT-KMIA - AFTER TAKEOFF EPR DECREASED AND EGT INCREASED.  RETARDED THROTTLE TO CONTROL EGT WHEN VIBRATION WAS NOTICED AND EXPERIENCED COMPRESSOR STALL.  WHEN THROTTLE RETURNED TO IDLE, EGT CONTINUED TO CLIMB.  PERFORMED ENGINE INFLIGHT SHUTDOWN PROCEDURES AND RETURNED TO KCLT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 3 COMPRESSOR DISK HAD DROPPED.  REMOVED AND REPLACED NR 1 ENGNIE.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
